MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977119
Medical Device Problem Codes Break (1069); Failure to Deliver Energy (1211); High impedance (1291); Battery Problem (2885); Therapeutic or Diagnostic Output Failure (3023); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer representative (rep) regarding a patient (pt) with an implantable neurostimulator (ins).The reason for call was that the caller reports that the patient had a change in therapy 3-4 weeks ago.The patient went to the healthcare provider last monday for reprogramming.The healthcare provider ran an impedance check and found that the impedances were all out of whack.Caller reports that all contacts were showing greater than 40, 000 ohms except for 2 contacts, 0 and 8, which are at 32350 ohms and 32305 ohms.The caller indicated that there were no falls or trauma.Hcp sent patient for imaging on (b)(6) 2026.Review of x-rays, show the leads are 100% in the ins, and there are no kinks or sharp bends in the lead wires.The issue was not resolved through troubleshooting.Hcp will schedule patient for ins replacement and return ins for analysis.Technical services reviewed to ensure the lead impedances to ensure issue isn't within the leads.Technical services sent the caller a return mailer kit to return the device for analysis.Additional information was received from the manufacturer representative (rep) stating high impedances were identified during device evaluation.At this time, the exact cause has not been definitively confirmed, and further evaluation will likely occur during surgical intervention.The planned intervention is surgical evaluation and likely revision/replacement.However, the procedure has not yet been scheduled due to the patient managing health complications involving his wife, along with previously planned travel.The physician and patient intend to proceed with surgery once their schedule allows.The issue has not yet been resolved, as surgical intervention is still pending.The representative called back to follow-up on this case.The caller indicated that the ins was replaced and the device would be returned for analysis.The caller asked for the report number.The agent provided the report number to the caller.When asked for the cause of the change in therapy and high impedances, the representative stated that the patient continues to experience high impedances even after the device replacement.A definitive cause has not been identified.Following the replacement, the patient continued to exhibit a significant number of high impedances.However, 3 electrodes remained functional and were used for programming, providing some degree of pain relief.The issue has not been resolved.The initial assumption was that replacing the implant would correct the issue.If the patient does not achieve satisfactory outcomes with the remaining functional electrodes, the physician plans to refer the patient for a lead revision.Additional information was received from the manufacturer representative (rep).It was reported that the lead was fractured/damaged/broken.There was a loss of stimulation.Oor on the hand held device and report showed only 2 electrodes working.There were high impedances, greater than 40,000.Por id: 0x10 0x8002000 was seen.Patient denies falls or any issue as he said it happened during normal use of the device.Patient stated he met with a rep and could not remember the reps name and they reprogrammed and then it continued not to work properly so he was scheduled for a battery replacement with one hcp and the battery was replaced and that did not resolve the issue and the doctor that did the replacement said he would send patient over to have a revision with another.Revision was complete on (b)(6) 2026.The issue was resolved with lead revision.The manufacturer representative (rep) indicated they would send any further information as they become aware.Additional information was received from the manufacturer representative (rep).Based on the images shared, the leads appear to have some physical compromise/damage.The rep's understanding was based on what was visible in the images, rather than the high impedances alone.
 
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 977a260, serial/lot # (b)(6), ubd: 22-sep-2026, udi#: (b)(4).Product id: 977a260, serial/lot #: (b)(6), ubd: 22-sep-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50871923
Report Number3004209178-2026-16168
Device Sequence Number15808949
Product Code LGW
UDI-Device Identifier00763000984687
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977119
Device Catalogue Number977119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale